# SDR HNAA2013062800375

- Difficulty date: June 28, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 52,514 hours, 59,207 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1" LONG CRACK AT FWD INBD CORNER OF STRESS PANEL 522AT LADDER PLATE.  REPAIRED CRACK AT FWD INBD CORNER OF LADDER PLATE AT STRESS PANEL 522AT IAW EO8-57-13-0394A.
